MathSciNet Relay Station
MathSciNet bibliographic data
MR1430933 (97k:60181) 60J05
Roberts, Gareth O.; Rosenthal, Jeffrey S. Shift-coupling and convergence rates of ergodic averages. Comm. Statist. Stochastic Models 13 (1997), no. 1, 147–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement